# SDR REXA2024101700883

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 36,125 hours, 26,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT AFT EMERGENCY LIGHT BULB NOT WORKING   R/R EXTERIOR LEFT AFT EMERGENCY LIGHT BULB IAW CRJ900 AMM 33-51.
